# SDR IXXA20251006002

- Difficulty date: October 6, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N395CM
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 109,721 hours, 18,779 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR SUPPORT BEAM CRACKED @ STA1480, RBL14
